# SDR CA960808010

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1568537113
- Condition: Blown Open
- Location: Pneu Bleed Sys
- Part time: 52,048 hours
- Stage of operation: TO
- Nature of condition: B, J, M
- Precautionary procedure: C, F, D

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO AFT FUSELAGE SECTION OVERHEAT AND UNSAFE TAKEOFF WARNING ON FLIGHT ENGINEER ANNUNCIATOR PANEL. CONTROL TOWER ADVISED OF SMOKE/FUMES COMING FROM AIRCRAFT AFT SECTION. BOTH #2 ENGINE FIRE BOTTLES DISCHARGED AND TAKEOFF REJECTED. FOUND PNEUMATIC BLEED AIR DUCT BLOWN. REPLACED.
